# SDR SWAA064334

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 10,425 hours, 5,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN EEPLS STRIP LOOSE.  SECURED EEPLS STRIP PER MM.
